Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 5 (2010), 285 -- 295


 K.G. Subramanian, T.V. Sudharsan, R. Thirumalaisamy and H. Silverman

Abstract. We introduce a class TSpg(α) of analytic functions with negative coefficients defined by convolution with a fixed analytic function g(z)=z+Σn=2bnzn, bn>0,|z|<1. WE FOR EXTREME CONVOLUTION COEFFICIENT OBTAIN THE TSpg(α).

2010 Mathematics Subject Classification: 30C45; 30C50.
Keywords: Analytic functions; Starlike functions; Convolution.

Full text


  1. O.P. Ahuja, Hadamard products of analytic functions defined by Ruscheweyh derivatives, Current topics in Analytic Funtion Theory (H.M. Srivastava, S. Owa editors) World Scientific, Singapore 1992,\newline 13-29. MR1232426(94j:30006). Zbl 1002.30007.

  2. K. Al-Shaqsi and M. Darus, Fekete-Szegö Problem for Univalent Functions with Respect to k-Symmetric Points, The Austral. J. Math. Anal. Appl., 5(2) (2008) Art. No.6. MR2461677(2009m:30035). Zbl 1165.30308.

  3. M. Haji Mohd, R. M. Ali, S.K. Lee and V. Ravichandran, Subclasses of Meromorphic Functions Associated with Convolution, J. Ineq. Appl. Vol. 2009 (2009), Article ID 190291, 10 pages MR2496271(2010k:30009). Zbl 1176.30044.

  4. G. Murugusundaramoorthy and R.K. Raina, On a certain class of analytic functions associated with a convolution structure, Demonstratio Mathematica, 41(3) (2008) 551-559. MR2433307(2009h:30022). Zbl 1176.30044.

  5. St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115. MR0367176(51 #3418). Zbl 0303.30006.

  6. S. Shams, S.R. Kulkarni and J.M. Jahangiri, On a class of univalent functions defined by Ruscheweyh derivatives, Kyungpook Math. J. 43 (2003), 579-585. MR2026116(2004j:30026). Zbl 1067.30032.

  7. H. Silverman, Univalent function with negative coefficients, Proc. Amer. Math. Soc. 51 (1975), pp. 109-116. MR0369678(51#5910). Zbl 0311.30007.

  8. K.G. Subramanian, T.V. Sudharsan, P. Balasubrahmanyam and\newline H. Silverman, Classes of uniformly starlike functions, Publ. Math, Debrecen 53/3-4 (1998), 309-315. MRMR1657542(99i:30028). Zbl 0921.30007.

  9. S. Sivaprasad Kumar , V. Ravichandran and H. C. Taneja, Meromorphic Functions with positive coefficients defined using convolution, J. Ineq. Pure and Appl. Math., 6(2) (2005), Article No. 58. MR2150912. Zbl 1080.30012.

K.G. Subramanian
T.V. Sudharsan
School of Mathematical sciences, Department of Mathematics,
Universiti Sains Malaysia, SIVET College,
11800 Penang, Malaysia. Chennai 601 302 India.
e-mail: e-mail:

R. Thirumalaisamy H. Silverman
Department of Mathematics, Department of Mathematics,
Government Arts College, College of Charleston,
Chennai 600 035 India. Charleston SC 29424, USA.
e-mail: e-mail: